Note on the Jacobian condition and the non-proper value set

Tom 84 / 2004

Nguyen Van Chau Annales Polonici Mathematici 84 (2004), 203-210 MSC: Primary 14R15. DOI: 10.4064/ap84-3-2

Streszczenie

We show that the non-proper value set of a polynomial map $(P,Q): {{\mathbb C}}^2\rightarrow {{\mathbb C}}^2$ satisfying the Jacobian condition $\mathop {\rm det}D(P,Q)\equiv {\rm const}\not =0$, if non-empty, must be a plane curve with one point at infinity.

Autorzy

  • Nguyen Van ChauHanoi Institute of Mathematics
    18 Hoang Quoc Viet, 10307 Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek